Title: A family of Nikishin systems with periodic recurrence coefficients
Authors: Delvaux, Steven
López García, Abey
Lopez Lagomasino, Guillermo # ×
Issue Date: 2013
Publisher: Mathematical Society, Turpion Ltd.
Series Title: Sbornik. Mathematics vol:204 issue:1 pages:43-74
ISSN: 1064-5616
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Analysis Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science